# SDR DALA2019012400477

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL FROM STA Y=409 TO Y=407 UPPER BEAM AT FWD CARGO DOOR. (C-1). NRC 00102: INTERCOSTAL FROM STA Y=409 TO Y=407 UPPER BEAM AT FWD CARGO DOOR WAS REPLACED PER SRM 51-41-02-0G, 51-41-05-0G, 51-41-04-0G, AND DWG #9957664 REV N. (LP #0916062)
